# SDR TRAX200800164

- Difficulty date: January 28, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 37 CORRODED AT LEVEL STRG 17R.  CORROSION 37 REMOVED AS PER SRM 51-21-42.  OUT OF LIMITS AS PER SRM 53-61-00 FIG 301. REPAIRED AS PER SRI DO/TS-412/08-9790. NDT C/O ON FR CUT EDGE IAW NTM PART 1 CM 51-60-00 NO CRACKS DETECTED
